# SDR ASAA2019051129496

- Difficulty date: May 11, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 60,285 hours, 28,489 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 111AS4011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX FRONT SPAR UPPER SHEAT TIE AT RBL 54 IS CRACKED AT AFT FASTENER HOLE. GROUNDED - YES. REMOVED AND REPLACED FRONT UPPER SPAR SHEAR TIE ON CENTER WING BOX IAW SRM 51 40 02 0G 0 AND SRM 51 40 05 0G 0.
